Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Most Embarrassing Body Problems
Caprice_WebMD_Staff posted:
WebMD has this great slideshow:

Embarrassing Male Body Problems

Which got me wondering what are some of yours? And if they're too embarrassing to you, feel free to respond anonymously. How are you dealing with them? Some of these surprised me. Did any surprise you? At least you know you're not alone.
Polfsky responded:
About 7-8 months ago, I started having burping problem. Don't know why. Not only after meals, it's just random. It's about a few times an hour. I would try to be discreet and burp quietly, but it's just nuisance.

Any remedy for this?
Caprice_WebMD_Staff replied to Polfsky's response:
Hi Polfsky,

Have you changed your diet or how you eat at all?

Since this is a new symptom for you, it's worth checking out with your doctor just to rule out anything medical going on. In the meantime, check out this WebMD information:

Gas, Bloating, and Burping

And, according to the slideshow I linked in my first post here:

"Burping may not be the picture of politeness in American society, but in some cultures a hearty belch shows appreciation for a good meal. In either case, burping a few times after eating is normal. It's the body's way of freeing the air that you've swallowed. Frequent burping combined with other symptoms, such as nausea or belly pain, could be a sign of a digestive disorder. Check with your doctor if the problem continues."
dfromspencer responded:
Hi Caprice

Well, as you probably know already, i suffer from E.D., and hearing loss. Both myself, and my Dr. believe the cause of my E.D. stems from my neck injury. (Nerve damage) What was most embarrassing, this started in my mid twenties. Now i take Levitra, and it works very well.

For the bi-lateral hearing loss, i wear hearing aides.

The rest of me is pretty normal for a fiftysomething male. I could stand to lose a few pounds, i suppose? And keep my toenails trimmed a little better. Thats about it.

Take care, Dennis
Caprice_WebMD_Staff replied to dfromspencer's response:
I'm really glad medications like Levitra came along to help you and others. Life is difficult enough without our sexual lives being negatively impacted by health conditions. Glad it works for you, Dennis.

Now get to trimming those toenails!

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.